# SDR CA971208010

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 86010000
- Condition: Burnt
- Location: Nr 3 Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) ON TAXI, CABIN CREW REPORTED SMOKE COMING FROM REAR GALLEY.  UTILITY BUS SELECTED OFF.  A/C TAXIED CLEAR OF RUNWAY AND ENGINES SHUT DOWN.  NR 3 GALLEY INSPECTED AND OVEN REPLACED.
